# SDR SWAA040177

- Difficulty date: January 18, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 42,064 hours, 38,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND L2 DOOR EMERGENCY EXIT LIGHT INOP.  RELAMPED L2 DOOR EMERGENCY EXIT LIGHT PER MM.
